• Publications
  • Influence
Incidence of drug‐induced hepatic injuries: A French population‐based study
The incidence of hepatic adverse drug reactions (ADRs) remains unknown in the general population. The goal of this population‐based study was to assess the incidence and seriousness of hepatic ADRs.Expand
  • 625
  • 35
Increased risk of acute leukemia after adjuvant chemotherapy for breast cancer: a population-based study.
PURPOSE To quantify the risk of acute leukemia after adjuvant therapy, especially chemotherapy with topoisomerase II inhibitors. PATIENTS AND METHODS We performed a population-based study in aExpand
  • 102
  • 5
Side-effects of a monoclonal antibody, muromonab CD3/orthoclone OKT3: bibliographic review.
  • C. Sgro
  • Biology, Medicine
  • Toxicology
  • 20 December 1995
Orthoclone OKT3 is a very powerful immunosuppressive drug marketed by Laboratory Cilag and the first monoclonal murine antibody to become available for therapy in humans. It is indicated in acuteExpand
  • 127
  • 5
[Validation of a measurement scale: example of a French Adverse Drug Reactions Preventability Scale].
Adverse drug reactions (ADRs) have been recognised as an important cause of hospital admission. Most of these drug-related admissions were expected ADRs and, thus, partly preventable. However, as farExpand
  • 27
  • 3
Acute Liver Enzyme Elevations in HIV-1-Infected Patients
Abstract Background: Acute liver enzyme elevations (ALEE) have been associated with a first-line highly active antiretroviral therapy (HAART) and/or viral hepatitis coinfections in HIV-infectedExpand
  • 22
  • 3
Transient Pulmonary Infiltrates during Treatment with Anti-Thymocyte Globulin
We report the case of a 54-year-old woman with aplastic anemia, who developed transient pulmonary infiltrates following intravenous infusion of rabbit antithymocyte globulin (ATG) for 3 days. ThereExpand
  • 18
  • 2
Drugs that may injure the respiratory system.
The above authors have founded a clinical study group known as the GEPPI (Groupe d'Etudes de la Pathologie Pulmonaire Iatrogene. Address: Professor Ph. Camus, Service de Pneumologie, CHU, BP 1542,Expand
  • 101
  • 1
Increase therapy-related leukemia secondary to breast cancer
Therapy-related leukemia associated with chemotherapy, particularly alkylating agents and topoisomerase II inhibitors, are being reported with increasing frequency in the literature mainly afterExpand
  • 63
  • 1
Immediate Hypersensitivity to Contrast Agents: The French 5-year CIRTACI Study
Background Iodinated and gadolinium-based contrast media (ICM; GBCM) induce immediate hypersensitivity (IH) reactions. Differentiating allergic from non-allergic IH is crucial; allergyExpand
  • 17
  • 1
...
1
2
3
4
5
...